# SDR SWAA2025120336818

- Difficulty date: November 19, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PHOTOLUM, SHIP SET FOUND DAMAGED REQUIRE REPLACEMENT.  INSTALLED PHOTOLUMINESCENT STRIPS EXCEPT SEGMENTS AP AND AN PER SWA DWG 33500007 REV 2, AND AMM 33-51-15-400-802.
